Advanced search
Start date

Coherent states, supersymmetric localization and the Pohlmeyer reduction

Grant number: 13/23328-1
Support Opportunities:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): March 01, 2014
Effective date (End): February 28, 2015
Field of knowledge:Physical Sciences and Mathematics - Physics - Elementary Particle Physics and Fields
Principal Investigator:Andrey Yuryevich Mikhaylov
Grantee:Fernando David Marmolejo Schmidtt
Supervisor: Timothy J. Hollowood
Host Institution: Instituto de Física Teórica (IFT). Universidade Estadual Paulista (UNESP). Campus de São Paulo. São Paulo , SP, Brazil
Research place: Swansea University, Wales  
Associated to the scholarship:12/09180-9 - D-branes and q-deformed 2D SUSY in Pohlmeyer-Reduced Superstring Sigma Models., BP.PD


The purpose of this research project is concerned with the application of techniques of integrability and supersymmetry to superstring theory. In particular, we are interested in understanding the origin of a certain quantum group supersymmetry associated to the Pohlmeyer reduction of Green-Schwarz (GS) superstring sigma models on targets of the AdS_{n}×S type and in the application of recent supersymmetric localization techniques of partition functions with the aim of understanding more of the quantum integrable structure of the generalized sine-Gordon theories appearing in the process of Pohlmeyer reduction. These topics could be relevant for an eventual validation of the Pohlmeyer reduction of the AdS…×Su GS superstring sigma model at quantum level. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HOLLOWOOD, TIMOTHY J.; MIRAMONTES, J. LUIS; SCHMIDTT, DAVID M.. An integrable deformation of the AdS(5) x S-5 superstring. Journal of Physics A-Mathematical and Theoretical, v. 47, n. 49, . (13/23328-1)
HOLLOWOOD, TIMOTHY J.; LUIS MIRAMONTES, J.; SCHMIDTT, DAVID M.. Integrable deformations of strings on symmetric spaces. Journal of High Energy Physics, n. 11, . (13/23328-1)

Please report errors in scientific publications list by writing to: